# SDR SWAA096300

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 61,091 hours, 60,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE BELLY SKIN CORRODED AT BS 304, RBL 6.  REPAIRED SKIN PER SRM.
